# SDR AT0200045

- Difficulty date: April 5, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF NOSE LANDING GEAR FAILED TO RETRACT.  ADJUSTED NOSE LANDING GEAR RETRACT CYLINDER ROD END AND PERFORMED LANDING GEAR SYSTEM RETRACT AND EXTENSION TEST PER DC9 MM 32-32-6 AND 32-30-0.  ALL INDICATIONS AND OPERATIONS NORMAL.
